EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1549

Title: Continuous time smoothing for systems with interrupted observations
Authors: Madan, B
Mahalanabis, A
Keywords: interruption mechanism
jump Markov process
initial value
Issue Date: 1976
Citation: Automatic Control, IEEE Transactions on, 21(3), 428 - 430
Abstract: General continuous time smoothing results for state estimation with interrupted observations are derived. The interruption mechanism is characterized by a jump Markov process taking values 0 or 1. The approach followed for deriving the smoothing estimator is similar to the one used in [1] for the case of filtering where interruption process initial value and the jump instants are treated as the unknown system parameters. Lainiotis's partition theorem is then applied to obtain the desired estimator based on smoothing.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1549
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
madancon1976.pdf50.66 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback